# SDR CALA2024122601646

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 118,894 hours, 12,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPR DR 3 EICAS CAUTION SMOKE IS DETECTED IN THE UPPER CREW REST COMPARTMENT AT DOOR 3. AT 8000 ON DESCENT F/A RERORTED NO SMOKE BUT SIZZLING NOISE CHKD FA REST ROOM FOR UNUSUAL ODOR AND NOISE WITH PACKS ON AND OFF. NONE NOTED. REF LOG 3294681 AND 3294394.
